# SDR SWAA2022100349729

- Difficulty date: September 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED AT BS 695 AND BL0 WL 208.1 FWD FACE CENTER SECTION 2022-488576 / [01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23;[02] REPLACED ANGLE LOC. ON ANGLE FLOOR STRUCTURE LOCATED AT BS 695 AND BL0 WL 208.1 FWD FACE CENTER SECTION I.A.W. B737-700 DWG 273A9110 SHEET 6 REV A AND SRM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED ANGLE LOC. ON ANGLE FLOOR STRUCTURE LOCATED AT BS 695 AND BL0 WL 208.1 FWD FACE CENTER SECTION I.A.W. B737-700 DWG 273A9110 SHEET 6 REV A AND SRM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGN-OFF BELOW.AS RII.
